Power series inequalities via Buzano's result and applications

Alawiah Ibrahim, S. S. Dragomir

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In this paper, some new inequalities for power series via Buzano's result are obtained. Applications for some fundamental complex functions are also provided.

Original languageEnglish
Pages (from-to)867-878
Number of pages12
JournalIntegral Transforms and Special Functions
Volume22
Issue number12
DOIs
Publication statusPublished - Dec 2011
Externally publishedYes

Fingerprint

Complex Functions
Power series

Keywords

  • Buzano inequality
  • Cauchy-bunyakovsky-schwarz inequality
  • De bruijn inequality
  • Power series

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis

Cite this

Power series inequalities via Buzano's result and applications. / Ibrahim, Alawiah; Dragomir, S. S.

In: Integral Transforms and Special Functions, Vol. 22, No. 12, 12.2011, p. 867-878.

Research output: Contribution to journalArticle

@article{7c5a139ce3b3400caef6297fee52d288,
title = "Power series inequalities via Buzano's result and applications",
abstract = "In this paper, some new inequalities for power series via Buzano's result are obtained. Applications for some fundamental complex functions are also provided.",
keywords = "Buzano inequality, Cauchy-bunyakovsky-schwarz inequality, De bruijn inequality, Power series",
author = "Alawiah Ibrahim and Dragomir, {S. S.}",
year = "2011",
month = "12",
doi = "10.1080/10652469.2011.553194",
language = "English",
volume = "22",
pages = "867--878",
journal = "Integral Transforms and Special Functions",
issn = "1065-2469",
publisher = "Taylor and Francis Ltd.",
number = "12",

}

TY - JOUR

T1 - Power series inequalities via Buzano's result and applications

AU - Ibrahim, Alawiah

AU - Dragomir, S. S.

PY - 2011/12

Y1 - 2011/12

N2 - In this paper, some new inequalities for power series via Buzano's result are obtained. Applications for some fundamental complex functions are also provided.

AB - In this paper, some new inequalities for power series via Buzano's result are obtained. Applications for some fundamental complex functions are also provided.

KW - Buzano inequality

KW - Cauchy-bunyakovsky-schwarz inequality

KW - De bruijn inequality

KW - Power series

UR - http://www.scopus.com/inward/record.url?scp=84855799349&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84855799349&partnerID=8YFLogxK

U2 - 10.1080/10652469.2011.553194

DO - 10.1080/10652469.2011.553194

M3 - Article

AN - SCOPUS:84855799349

VL - 22

SP - 867

EP - 878

JO - Integral Transforms and Special Functions

JF - Integral Transforms and Special Functions

SN - 1065-2469

IS - 12

ER -